# SDR CALA2025092409208

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN AFT WET AREA FLOORBEAM STA 986.5 BETWEEN BL-0 AND RBL 54.  REMOVED CORRODED EXISTING TEE CHORD REPAIR AT STA 986.5 FROM RBL 54 TO LBL 50 IAW SRM 51-40-02-0G-0, CUT AND REMOVED THE REMAINING DAMAGE FLANGE FROM LBL 50 TO LBL 54 IAW SRM 53-70-51-2R-4. INSTALLED NEW T-CHORD REPAIR AND ASSOCIATED REPAIR PARTS FROM LBL 55 TO RBL 55 AS PER SRM 53-70-51-2R-4 AND EC/RA 5370-01192.
